# SDR IPXA2015021485913

- Difficulty date: January 31, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 51,836 hours, 13,532 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER WING TANK STRINGER 47 CRACKED AT XCW 46.5, 17, -17.  REPAIRED CTR WING STRINGER 47 IAW EA 011-5710-01-A5716, REV IR AND EO MD11-5710-56723-A.
